# SDR IPXA2022062683490

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Mdcc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300MDCC FLOOR PANEL 252WG DAMAGE/MISSING INSERTREPAIR IAW SREO A300-5320-42722-F
